# SDR SWAA2019032831130

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 59,908 hours, 35,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6565973
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CONTAINER FORWARD MOUNT BRACKET GOUGED.  R&R BRACKET IAW SRM.
